MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRASCORE FOCUSED FORCE PTA BALLOON

BARD PERIPHERAL VASCULAR, INC. ULTRASCORE FOCUSED FORCE PTA BALLOON
Model Number US35130515
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Calcium Deposits/Calcification (1758); Stenosis (2263)
Date of Event 07/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instruction for use (ifu) is adequate for the reported device/patient and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiration date: 08/2020).
 
Event or Problem Description
It was reported through the results of a clinical trial that approximately three-month post angioplasty procedure with a focused force percutaneous transluminal angioplasty balloon dilatation catheter in the right superficial femoral artery, ultrasound demonstrated stenosis in the target lesion.It was further reported that drug coated balloon and atherectomy were used to treat the lesion result in successful procedure.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instruction for use (ifu) is adequate for the reported device/patient and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported through the results of a clinical trial that approximately three-month post angioplasty procedure with a focused force percutaneous transluminal angioplasty balloon dilatation catheter in the left superficial femoral artery, ultrasound demonstrated stenosis in the target lesion.It was further reported that drug coated balloon and atherectomy were used to treat the lesion result in successful procedure.New information: approximately 7 months post index procedure, intravascular ultrasound and an atherectomy were performed as re-intervention to the left superficial artery that had an 80% concentric calcific lesion at the midportion.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instruction for use (ifu) is adequate for the reported device/patient and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
 
Event or Problem Description
It was reported through the results of a clinical trial that approximately three-month post angioplasty procedure with a focused force percutaneous transluminal angioplasty balloon dilatation catheter in the left superficial femoral artery, ultrasound demonstrated stenosis in the target lesion.It was further reported that drug coated balloon and atherectomy were used to treat the lesion result in successful procedure.New information: approximately 7 months post index procedure, intravascular ultrasound and an atherectomy were performed as re-intervention to the left superficial artery that had an 80% concentric calcific lesion at the midportion.New information: approximately 7 months post index procedure, an atherectomy and pta were used as treatment in the target lesion which reduced stenosis from 59% to 10%.New information: it was reported through the results of a clinical trial that during 12-month follow-up visit, duplex ultrasound was performed and 50-90% stenosis was identified.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported through the results of a clinical trial that approximately three-month post angioplasty procedure with a focused force percutaneous transluminal angioplasty balloon dilatation catheter in the left superficial femoral artery, ultrasound demonstrated stenosis in the target lesion.It was further reported that drug coated balloon and atherectomy were used to treat the lesion result in successful procedure.New information: approximately 7 months post index procedure, intravascular ultrasound and an atherectomy were performed as re-intervention to the left superficial artery that had an 80% concentric calcific lesion at the midportion.New information: approximately 7 months post index procedure, an atherectomy and pta were used as treatment in the target lesion which reduced stenosis from 59% to 10%.

Brand Name
ULTRASCORE FOCUSED FORCE PTA BALLOON
Common Device Name
FOCUSED FORCE PTA BALLOON
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8841863
Report Number2020394-2019-02017
Device Sequence Number205839
Product Code PNO
UDI-Device Identifier00801741116797
UDI-Public(01)00801741116797
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K163420
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUS35130515
Device Catalogue NumberUS35130515
Device Lot NumberGFCV3189
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/03/2019
Supplement Date Received by Manufacturer02/19/2020
05/12/2020
06/17/2020
Initial Report FDA Received Date07/30/2019
Supplement Report FDA Received Date02/20/2020
05/13/2020
06/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN, CLOPIDOGREL; ASPIRIN, CLOPIDOGREL; ASPIRIN, CLOPIDOGREL; ASPIRIN, CLOPIDOGREL; ASPIRIN, CLOPIDOGREL
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR